I have recently been diagnosed with mild perioral dermatitis (on top or being prone to acne) and cannot really use moisturizers on my face as it causes it to flare. From being so gentle with my skin I am now getting a patch of clogged pores on my cheeks which I was given Aczone for. The Aczone is slightly drying. Can I use promiseb over top of the Aczone or is it a medication all to itself? Thank you
If you have true perioral dermatitis, topical medical device creams like promiseb may make the condition worse over time. You can try and see, it will not harm you in anyway. I suggest speaking to your physician or getting a second opinion. Best, Dr. Emer.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.